Illinois Journal of Mathematics

Contributor(s): Publication details: Urbana, Ill University of Illinois Press, etcDescription: v. 26 cmISSN:
  • 0019-2082
Subject(s): DDC classification:
  • 510.5
LOC classification:
  • QA1
List(s) this item appears in: Reviste de vârf
Tags from this library: No tags from this library for this title. Log in to add tags.
Star ratings
    Average rating: 0.0 (0 votes)
Item type Current library Call number Vol info Copy number Status Date due Barcode
Periodice IMAR P498 (Browse shelf(Opens below)) Vol 56 (2012), No 2 1 Available 0034120

English and French

There are no comments on this title.

to post a comment.

Powered by Koha